American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 3576 found      Go to page: 1 2 3 4 5 > >>

[31] Marston D.E. Conder and Thomas W. Tucker. Regular Cayley maps for cyclic groups. Trans. Amer. Math. Soc. 366 (2014) 3585-3609.
Abstract, references, and article information   
View Article: PDF

[32] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc. 366 (2014) 5487-5502.
Abstract, references, and article information   
View Article: PDF

[33] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information   
View Article: PDF

[34] Andrew Lobb. The Kanenobu knots and Khovanov-Rozansky homology. Proc. Amer. Math. Soc. 142 (2014) 1447-1455.
Abstract, references, and article information   
View Article: PDF

[35] Björn Schuster. On the Morava K-theory of $M_{12}$. Proc. Amer. Math. Soc. 142 (2014) 1437-1445.
Abstract, references, and article information   
View Article: PDF

[36] James C. Robinson. Log-Lipschitz embeddings of homogeneous sets with sharp logarithmic exponents and slicing products of balls. Proc. Amer. Math. Soc. 142 (2014) 1275-1288.
Abstract, references, and article information   
View Article: PDF

[37] A. Bartels, F. T. Farrell and W. Lück. The Farrell-Jones Conjecture for cocompact lattices in virtually connected Lie groups. J. Amer. Math. Soc. 27 (2014) 339-388.
Abstract, references, and article information   
View Article: PDF

[38] Yu Li and Liam Watson. Genus one open books with non-left-orderable fundamental group. Proc. Amer. Math. Soc. 142 (2014) 1425-1435.
Abstract, references, and article information   
View Article: PDF

[39] Ian Hambleton and Erik K. Pedersen. More examples of discrete co-compact group actions. Contemporary Mathematics 620 (2014) 133-143.
Book volume table of contents   
View Article: PDF

[40] Søren Galatius and Oscar Randal-Williams. Detecting and realising characteristic classes of manifold bundles. Contemporary Mathematics 620 (2014) 99-110.
Book volume table of contents   
View Article: PDF

[41] Emanuele Dotto. A relative $h$-principle via cobordism-like categories. Contemporary Mathematics 617 (2014) 133-155.
Book volume table of contents   
View Article: PDF

[42] Marcel Bökstedt and Ib Madsen. The cobordism category and Waldhausen's $K$-theory. Contemporary Mathematics 617 (2014) 39-80.
Book volume table of contents   
View Article: PDF

[43] Sergei Gukov and Ingmar Saberi. Lectures on Knot Homology and Quantum Curves. Contemporary Mathematics 613 (2014) 41-78.
Book volume table of contents   
View Article: PDF

[44] Christopher J. Schommer-Pries. Dualizability in Low-Dimensional Higher Category Theory. Contemporary Mathematics 613 (2014) 111-176.
Book volume table of contents
View Article: PDF

[45] Catharina Stroppel and Joshua Sussan. Categorified Jones-Wenzl Projectors: a comparison. Contemporary Mathematics 610 (2014) 333-351.
Book volume table of contents   
View Article: PDF

[46] Hiraku Nakajima. Refined Chern-Simons theory and Hilbert schemes of points on the plane. Contemporary Mathematics 610 (2014) 305-331.
Book volume table of contents   
View Article: PDF

[47] Carla Farsi, Emily Proctor and Christopher Seaton. $\Gamma$-extensions of the spectrum of an orbifold. Trans. Amer. Math. Soc. 366 (2014) 3881-3905.
Abstract, references, and article information   
View Article: PDF

[48] Mathieu Baillif, Alexandre Gabard and David Gauld. Foliations on non-metrisable manifolds: Absorption by a Cantor black hole. Proc. Amer. Math. Soc. 142 (2014) 1057-1069.
Abstract, references, and article information   
View Article: PDF

[49] Kenneth L. Baker. The Poincar\'e homology sphere and almost-simple knots in lens spaces. Proc. Amer. Math. Soc. 142 (2014) 1071-1074.
Abstract, references, and article information   
View Article: PDF

[50] Thang T. Q. Le and Anh T. Tran. The Kauffman bracket skein module of two-bridge links. Proc. Amer. Math. Soc. 142 (2014) 1045-1056.
Abstract, references, and article information   
View Article: PDF

[51] Dan Archdeacon, Marston Conder and Jozef Širáň. Trinity symmetry and kaleidoscopic regular maps. Trans. Amer. Math. Soc. 366 (2014) 4491-4512.
Abstract, references, and article information   
View Article: PDF

[52] Stefan Müller and Peter Spaeth. Topological contact dynamics II: Topological automorphisms, contact homeomorphisms, and non-smooth contact dynamical systems. Trans. Amer. Math. Soc. 366 (2014) 5009-5041.
Abstract, references, and article information   
View Article: PDF

[53] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[54] A. J. Berrick, E. Hanbury and J. Wu. Delta-structures on mapping class groups and braid groups. Trans. Amer. Math. Soc. 366 (2014) 1879-1903.
Abstract, references, and article information   
View Article: PDF

[55] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information   
View Article: PDF

[56] Zhiyun Cheng. A polynomial invariant of virtual knots. Proc. Amer. Math. Soc. 142 (2014) 713-725.
Abstract, references, and article information   
View Article: PDF

[57] Benjamin Braun and Matthew Zeckner. Deformation retracts of neighborhood complexes of stable Kneser graphs. Proc. Amer. Math. Soc. 142 (2014) 413-427.
Abstract, references, and article information   
View Article: PDF

[58] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information   
View Article: PDF

[59] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information   
View Article: PDF

[60] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 3576 found      Go to page: 1 2 3 4 5 > >>